Divisibility Theory of Arithmetical Rings with One Minimal Prime Ideal

Anh, Pham Ngoc and Siddoway, M.F. (2016) Divisibility Theory of Arithmetical Rings with One Minimal Prime Ideal. COMMUNICATIONS IN ALGEBRA, 44 (2). pp. 823-836. ISSN 0092-7872

[img] Text
Divisibility_Theory_of_Arithmetical_Rings_with_One_Minimal_Prime_Ideal_u.pdf - Published Version
Restricted to Repository staff only

Download (436kB) | Request a copy
44385.pdf - Submitted Version

Download (303kB) | Preview


Continuing the study of divisibility theory of arithmetical rings started in [1] and [2], we show that the divisibility theory of arithmetical rings with one minimal prime ideal is axiomatizable as Bezout monoids with one minimal m-prime filter. In particular, every Bezout monoid with one minimal m-prime filter is order-isomorphic to the partially ordered monoid with respect to inverse inclusion, of principal ideals in a Bezout ring with a smallest prime ideal. Although this result can be considered as a satisfactory answer to the divisibility theory of both semihereditary domains and valuation rings, the general representation theory of Bezout monoids is still open. © 2016, Copyright © Taylor & Francis Group, LLC.

Item Type: Article
Uncontrolled Keywords: SPECTRUM; m-Prime filter; Bezout rings
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: MTMT SWORD
Date Deposited: 03 Jan 2017 18:22
Last Modified: 09 Jan 2017 08:34

Actions (login required)

Edit Item Edit Item